# SDR CALA2021050500604

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 103,928 hours, 10,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFAR EMERGENCY LIGHT BATTERY PACK INOP REPLACED OFAR BATTERY PACK REF AMM TASK 33-51-06-960-802, OPS CHECK GOOD
